# SDR ASAA0180228

- Difficulty date: July 25, 2001
- Submitted: September 10, 2001
- Operation: Air carrier
- Aircraft: N935AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49236
- System (JASC): 5600 · Window/Windshield System
- Part: Window
- Part number: 5613217520
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING PREFLIGHT CHECK, FIRST OFFICERS SLIDING CLEARVIEW WINDOW WAS DIFFICULT TO OPEN.  TIGHTENED LOOSE SLIDE AT UPPE AFT LOCATION.  WINDOW THEN OPERATED PROPERLY.  (M)
